Format

Send to

Choose Destination
See comment in PubMed Commons below
Opt Lett. 2000 Dec 15;25(24):1756-8.

Asymptotic analysis of Bragg fibers.

Abstract

Using an asymptotic analysis, we obtain an eigenvalue equation for the general mode dispersion in Bragg fibers. The asymptotic analysis is applied to calculate the dispersion relation and the field distribution of TE modes in a Bragg fiber. We compare the asymptotic results with exact solutions and find excellent agreement between them. This asymptotic approach greatly simplifies the analysis and design of Bragg fibers.

PMID:
18066334
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center